# SDR USAA060303

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED STA 1640, LBL 64-RBL 64 WL 208.  CORROSION TASK C53-251-03.  REMOVED AND FAB'D UPPER CHORD AND REPAIR SPLICE, TREATED AND PRIMED PER SRM 53-60-51, 53-15-01, 51-40-02, DEFECT SIZE: 4" X 2" X 0.022" AT RBL 55 AND 1.5" X 2" X 0.033" LBL 58.
